My name is Missy I'm a proud mother a five girls. My youngest who is 6 years old is Madelyn. They have her on Oxteller pill form. 3 twice daily. She has spoke with seizures and was having grand mal seizures so far we have been seizure free since April when they adjusted her medicine. Her previous medicine was trileptal. This is my problem it doesn't matter what I do or which medicine she's on. She is extremely sleepy and it is affecting her in school, when she sleeps she doesn't learn I need… read more
Trilepal and Oxtellar are the same drug .and yes it will make you tired,and hopefully ur daughter will not suffer more seizures like I do during hormones due at mense time which are linked to… read more
The tip of my tongue feels numb and inside of lips to be exact.
I have the same issue with vimpat or zonisimide but told I can't stop taking them and it is common
Dr. is taking me off Oxtellar XR putting me back on Depakote and Vimpat but is adding Klonipin he said take it every night. Slept great! Feel great... So far not stressed. Dr. Said take Kloipin every night what do I do? I don't want to get addicted? I feel like me
Oxtellar Xr I had breakthrough seizures
What kind of side effects have you had from this medicine and does it make you gain weight?
I was looking for some advice from teenage parents and kids on how parents can help their teenagers cope with epilepsy and the medicines - symptoms , help to build confidence that they are not defined by epilepsy !
Do you have trouble at school ? What are somethings parents can do to help kids ?
My son will soon be in high school and I worry about his future all the time. He is very hardworking, focused and tries to be positive but I know how much this hurts him… not being able to… read more
A therapist or psychiatrist are a great aid in dealing with the emotional toll but also in helping to reduce the stress levels (venting to this person and professional advice on how to get more… read more
I am on tripetal 300 mgs 1 in the a.m. n 1 in the p.m. n [[treatment:lyrica:5508c0c31fcaa[[phone:39233004425]] 100:]] mgs 1in the a,m, n 1 in the p.m. onfi 15 mgs 1 in the a.m. n 1 in then 1 in the p.m. my dr wants to to extroial xl it is new one with 150 mgs I think it is same as the trileptal is this going to help my sodium level any cause it is always a up n down at different times they take it or can someone relate to this n tell me what they did to keep their sodium level stable I heard… read more
My son is 13 and is having focal onset seizures since age 7. His seizures were controlled with Oxtellar XR until last summer where we saw some reoccurrences, Since then we have increased Oxtellar to max dose, introduced Keppra which did not help.
Currently trying Banzel along with Oxtellar - this also is increasing the frequency from 2 to 3 every 2 weeks to an average of 30+ seizures in 2 weeks.
I saw online that Aptiom is developed to target and treat focal seizures and hence wanted to see… read more
My doctor is recommending cenobamate for my son, who is 13 year old. He has focal onset aware seizures and take Oxtellar XR. He has tried Keppra and Banzel and both have aggregated the seizures. Does anyone have experience with cenobamate ? Is this too strong for a kid ? What symptoms do you observe ?
Seizure control should be your first priority. If side occur then worry bout them as you did with previous meds. Dr knows his seizures best & how meds will affect him. My mom 50 years ago if others… read more
I’ve been on vimpat for years n it was prob 4-5 seizures a month. Then start epidiolex and that helped my mind calmed down during the day so i have mostly nocturnal after that. It also helped anxiety and reduce depression. But now seizures every week day and night seizures. Does medicine stop working after a while?
Hi there. I was on Oxtellar, but my doctor switched me to Lamictal. She did so after I had been sent a 3 month subscription from my mail order pharmacy. I can’t send it back and my neurologist’s office won’t take it. Oxtellar is an expensive drug. I feel horrible that I have this sitting around when people who need it and can’t afford it are struggling. Any thoughts on what I can do with this as opposed to having it discarded by a pharmacy? Any ideas are welcome.
@A MyEpilepsyTeam Member I would suggest that you can contact your physician to see be if you can donate or see if they're have some one that cannot afford it and give it to someone that cannot… read more